Feb 17, 2008
my friend is bi-polar and takes effexor but not lithium.his mood swings are very bad,should he be on any other type of drug to control his moods
| Response from Dr. Horwath
Yes, he should. The standard of care for bipolar disorder nowadays is to use a mood stabilizer (like lithium) as the basis of treatment. Antidepressants are sometimes needed, but they should usually be used in combination with a mood stabilizer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Deadliest Sexually Transmitted Diseases
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.